# SDR IPXA2020021435087

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 26,495 hours, 17,334 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: 91238072
- Condition: Failed
- Location: Recircul Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AON DESCENT STRONG SMELL OBSERVED SIMILAR ILLEGIBLE ELECTRIC SMELL OR DIRTY SOCK. SAME SMELL WITH EITHER R OR L PACK OFFRAN PACK FOR SEVERAL MINUTES NO HELP. VISUALLY INSPECTED RECIR-FAN DISCREPANCIES FOUND WO 0559168 02-12-20. REPLACED 415 REF WDM 21-25-11 PAGE 2 RECIRC FAN RELAY CHECKS NORMAL REF A 21-25-00-501-3 REF FIM 21-00-01-301 6 ESR: 21-25-61-01-010
